# SDR ASAA9780281

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48080
- System (JASC): 5530 · Vertical Stabilizer
- Part: Shim
- Part number: 49113891
- Condition: Broken
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 30K CHECK, BROKEN SHIM WAS FOUND ON LT HORIZONTAL STABILIZER PIVOT SUPPORT FITTING THROUGH-BOLT.  TRIMMED SHIM IAW ASA EA 5530-01042.  AIRCRAFT TT:  54,110 HOURS.  ACFT TC:  28,793.  (X)
